# SDR SWAA2019031930750

- Difficulty date: March 1, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 116A3010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING-TO-BODY SUPPORT CRACKED AT BS 500D, OUTBOARD OF STR 19R.  R&R SUPPORT IAW SRM & DWG.
